# SDR CA101110002

- Difficulty date: November 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Propeller: Hamstd 14SF23
- System (JASC): 3417 · Air Data Computer
- Part: Dadc
- Part number: 7000700977
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 11,033 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORT: "DURING CLIMB, "OFF" FLAG APPEARED ON NUMBER ONE ALTIMETER AND INERTIAL VERTICAL SPEED INDICATOR WITH TCAS FAIL BOTH SIDES.  MAINTENANCE WATCH REQUESTED RETURN TO BASE." "NR 1 ADC REPLACED.  ADJUSTMENT/TEST C/O.  SELF TEST AND PITOT STATIC FUNCTION AND LEAK CHECK.  WITHIN TOLERANCES IAW MM CH 34-12-01."
